Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Cause and treatment for Retinal Haemorrhage?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Posted Tue, 18 Jun 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
Any bleeding of the blood vessels in the retina,which is a membrane on the inside surface of  back of eyes is called as retinal hemmorhage.
The most common causes of retinal hemmorhages are 
Uncontrolled diabetes
Uncontrolled high blood pressure 
Local injury on the eyes or head.

Diagnosis is done by an ophthalmologist who performs ophthalmoscopy and a FLUORESCEIN ANGIOGRAPHY,which tells about the details of status of blood vessels in retina.

Treatment involves...
Diagnosis the main cause for haemorrhage.
Controlling diabetes and/ or blood pressure,if it is the cause.
Consumption of anti oxidants like VIT A,C,E and B complex vitamins
The most common treatment employed is laser surgery where laser beams are employed to remove or seal off damaged or bleeding blood vessels of retina.

I hope it helps however you are most welcome to revert to me for any specific query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor